Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 5, Pages 831–841 (Mi zvmmf7426)  

Approximate solution of linear operator equations in Hilbert space by the method of least squares. I

V. V. Ivanov, V. Yu. Kudrins'kii

Kiev

Full text: PDF file (941 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:5, 60–75

Bibliographic databases:

UDC: 518:517.948
MSC: 65J10
Received: 27.07.1965

Citation: V. V. Ivanov, V. Yu. Kudrins'kii, “Approximate solution of linear operator equations in Hilbert space by the method of least squares. I”, Zh. Vychisl. Mat. Mat. Fiz., 6:5 (1966), 831–841; U.S.S.R. Comput. Math. Math. Phys., 6:5 (1966), 60–75

Citation in format AMSBIB
\Bibitem{IvaKud66}
\by V.~V.~Ivanov, V.~Yu.~Kudrins'kii
\paper Approximate solution of linear operator equations in Hilbert space by the method of least squares.~I
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 5
\pages 831--841
\mathnet{http://mi.mathnet.ru/zvmmf7426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0208816}
\zmath{https://zbmath.org/?q=an:0208.39503}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 5
\pages 60--75
\crossref{https://doi.org/10.1016/0041-5553(66)90116-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7426
  • http://mi.mathnet.ru/eng/zvmmf/v6/i5/p831

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:168
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021